# SDR HALA2011082400388

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33446
- Aircraft time: 34,134 hours, 6,344 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INFLT  EICAS 'PROBE HEAT' MESSAGE ON; " LT AUX; FO PITOT;TAT;" LIGHTS ON OVERHEAD ADVISORY PANEL NO DIFFERENCES NOTED AND LATER RETURNED TO OPS NORMAL.
